# SDR CALA2024122703169

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 82,563 hours, 15,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5178463
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER WO.4105436 SUPPORT CLIP PN: 141T5178-463 NIL STOCK, LOCAL FABRICATE PER HX R1-53-00-17302 REV A ITEM 3.  CABIN STA 303 FLOOR BEAM SUPPORT CLIP P/N: 141T5178-463 FABRICAT E AS PER ECRA 5310-08477 REV - ATTACHED FORM 44-0008 ITEM 1-7.
